MAUDE Adverse Event Report: Lenstec Barbados Inc. ClearView 3; Intraocular Lens

Lenstec Barbados Inc. ClearView 3; Intraocular Lens
Model Number SBL-3
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Lenstec received an email stating " lens appeared cloudy.There was no patient contact.".
 
Additional Manufacturer Narrative
Lenstec is investigating and once lens is returned to manufacturer a supplemental report will be issued.

Brand Name
ClearView 3
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Lenstec Barbados Inc.
airport commercial centre
pilgrim road
christ church, 17092
BB  17092
Manufacturer (Section G)
Lenstec Barbados Inc.
airport commercial centre
pilgrim road
christ church, 17092
BB   17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
+1(272)571-2272
MDR Report Key50820182
Report Number9613160-2026-00059
Device Sequence Number13432003
Product Code MFK
UDI-Device Identifier00844369038294
UDI-Public00844369038294
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P200020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBL-3
Device Lot NumberSB21886
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown